UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Spacetime metric from linear electrodynamics

Obukhov, YN; Hehl, FW; (1999) Spacetime metric from linear electrodynamics. PHYS LETT B , 458 (4) 466 - 470.

Full text not available from this repository.

Abstract

The Maxwell equations are formulated on an arbitrary (1 + 3)-dimensional manifold. Then, imposing a (constrained) linear constitutive relation between electromagnetic field (E, B) and excitation (D, H), we derive the metric of spacetime therefrom. (C) 1999 Published by Elsevier Science B.V. All rights reserved.

Type:Article
Title:Spacetime metric from linear electrodynamics
Keywords:electrodynamics, metric, axiomatics, general relativity, DUAL OPERATORS
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics

Archive Staff Only: edit this record